Paper Title:
Inverse Formulas for Orientation Distribution Function
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 157-162)
Edited by
H.J. Bunge
Pages
419-422
DOI
10.4028/www.scientific.net/MSF.157-162.419
Citation
T.I. Savyolova, "Inverse Formulas for Orientation Distribution Function ", Materials Science Forum, Vols. 157-162, pp. 419-422, 1994
Online since
May 1994
Authors
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.